# SDR 02FDEA00106

- Difficulty date: January 4, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: B275203601
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 258 CORROSION ON #5 AIRSTAIR STEP.  R&R STEP PER SR 27-52-003 & SRM 51-30-2.
